Revista de la
Unión Matemática Argentina

Volume 59, number 1 (2018)

June 2018
Comparison morphisms between two projective resolutions of monomial algebras. María Julia Redondo, Lucrecia Román
Download PDF View abstract
1-31
The group of automorphisms of the moduli space of principal bundles with structure group $F_4$ and $E_6$. Álvaro Antón Sancho
Download PDF View abstract
33-56
A note on wavelet expansions for dyadic BMO functions in spaces of homogeneous type. Raquel Crescimbeni, Luis Nowak
Download PDF View abstract
57-72
Interior $L^p$-estimates and local $A_p$-weights. Isolda Cardoso, Pablo Viola, Beatriz Viviani
Download PDF View abstract
73-98
A unified point of view on boundedness of Riesz type potentials. Bibiana Iaffei, Liliana Nitti
Download PDF View abstract
99-121
$T^*$-extensions and abelian extensions of hom-Lie color algebras. Bing Sun, Liangyun Chen, Yan Liu
Download PDF View abstract
123-142
An application of Pappus' Involution Theorem to Cayley–Klein projective models. Rubén Vigara
Download PDF View abstract
143-156
A notion of compatibility for Armendariz and Baer properties over skew PBW extensions. Armando Reyes, Héctor Suárez
Download PDF View abstract
157-178
Metallic conjugate connections. Adara M. Blaga, Cristina-Elena Hrețcanu
Download PDF View abstract
179-192
On partial orders in proper $*$-rings. Janko Marovt
Download PDF View abstract
193-204

Volume 59, number 2 (2018)

December 2018
QHWM of the orthogonal and symplectic types Lie subalgebras of the Lie algebra of the matrix quantum pseudo differential operators. Karina Batistelli and Carina Boyallian
Download PDF View abstract
205-240
Cyclic groups with the same Hodge series. Daryl R. DeFord and Peter G. Doyle
Download PDF View abstract
241-254
Remarks on Liouville-type theorems on complete noncompact Finsler manifolds. Songting Yin and Pan Zhang
Download PDF View abstract
255-264
A topological duality for mildly distributive meet-semilattices. Sergio A. Celani and Luciano J. González
Download PDF View abstract
265-284
A reduction formula for length-two polylogarithms and some applications. Matilde N. Lalín and Jean-Sébastien Lechasseur
Download PDF View abstract
285-309
The shape derivative of the Gauss curvature. Aníbal Chicco-Ruiz, Pedro Morin, and M. Sebastian Pauletti
Download PDF View abstract
311-337
A Hardy-Littlewood maximal operator adapted to the harmonic oscillator. Julian Bailey
Download PDF View abstract
339-373
Families of transitive maps on $\Bbb{R}$ with horizontal asymptotes. Bladismir Leal, Guelvis Mata, and Sergio Muñoz
Download PDF View abstract
375-387
Combinatorial and modular solutions of some sequences with links to a certain conformal map. Pablo A. Panzone
Download PDF View abstract
389-414
Questions and conjectures on extremal Hilbert series. Ralf Fröberg and Samuel Lundqvist
Download PDF View abstract
415-429
Generalizations of hyperbolic area for topological surfaces. Aldo-Hilario Cruz-Cota
Download PDF View abstract
431-441
On families of Hopf algebras without the dual Chevalley property. Naihong Hu and Rongchuan Xiong
Download PDF View abstract
443-469
On generalized Jordan prederivations and generalized prederivations of Lie color algebras. Chenrui Yao, Yao Ma, and Liangyun Chen
Download PDF View abstract
471-483